# SDR AALA991773

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, RIGHT FORWARD EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED RIGHT FORWARD EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
